# SDR USAA960514

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs706
- Part time: 37,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING BX-CHECK, VISUAL INSPECTION FOUND .75 INCH CRACKSTRINGER 18 A RIGHT SHEAR BEAM AT BS 706.  INSTALLED REPAIR KIT, REPAIREDPER EO 5393G256 PART 3 STEP 4.  (M)
